Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vaginal bleeding while on birth control pills?

I have been bleeding vaginally for over 3 weeks I’m on birth control as well which I’m still taking regularly each day. I scheduled an appointment with my Obgyn however due to ice it was rescheduled for 2 weeks from now. I don’t know what to do. I’m having headaches now. And feeling tired a lot and over all weak. I’m feeling crampy and low back aches. Any thoughts on what I should do. I have been thinking about going to a urgent care but don’t think they have ultrasound machines. Please advise should I wait for my appointment or go to ER soon Recently had a cold still have a bit of a cough but other than that overall generally healthy
Mon, 7 May 2018
Report Abuse
General & Family Physician 's  Response
Hello,

It would be best to be seen, urgent care should have assessed to imaging. In addition, blood tests such as complete blood count would also need to be done to make sure that the bleeding has not resulted in a lowering of your count. (hemoglobin).

Hope I have answered your query. Let me know if I can assist you further.

Regards,      
Dr. Michelle Gibson James
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have a weird question... I went to the chiropractor and got my period. I am currently on the birth control pill and I had 12 days left before...